# SDR SWIA201334176

- Difficulty date: July 22, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 LBL 18.00 INBD VERTICAL POST AFT RADIUS CRACK.  C-CHECK REPAIRED FS 409.0+128 LBL 18.00 INBD VERTICAL POST AFT RADIUS IAW SRM & REO.
